Classification of torsion free abelian minimax groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 64  (1981), p. 193-199
@article{RSMUP_1981__64__193_0,
     author = {G\"utling, R. and Mutzbauer, O.},
     title = {Classification of torsion free abelian minimax groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {64},
     year = {1981},
     pages = {193-199},
     zbl = {0482.20036},
     mrnumber = {636637},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1981__64__193_0}
}
Gütling, R.; Mutzbauer, O. Classification of torsion free abelian minimax groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 64 (1981) , pp. 193-199. http://www.numdam.org/item/RSMUP_1981__64__193_0/

[1] R.A. Beaumont - R.S. Pierce, Torsion free groups of rank two, Mem. Amer. Math. Soc., no. 38 (1961). | MR 130297 | Zbl 0122.27802

[2] R.A. Beaumont - R.S. Pierce, Torsion-free rings, Ill. J. Math., 5 (1961), pp. 61-98. | MR 148706 | Zbl 0108.03802

[3] L. Fuchs, Infinite abelian groups, Academic Press, New York (1970, 1973). | Zbl 0209.05503

[4] O. Mutzbauer, Klassifizierung torsionsfreier abelscher Gruppen des Ranges 2, Rend. Sem. Math. Univ. Padova, 55 (1976), pp. 195-208. | Numdam | MR 473042 | Zbl 0359.20035

[5] O. Mutzbauer, Klassifizierung torsionsfreier abelscher Gruppen des Ranges 2 (2. Teil), Rend. Sem. Math. Univ. Padova, 58 (1977), pp. 163-174. | Numdam | MR 543138 | Zbl 0411.20033

[6] O. Mutzbauer, Torsionsfreie abelsche Gruppen des Ranges 2, Habilitationsschrift, Würzburg (1977). | Zbl 0461.20038

[7] R. Gütling, Torsionsfreie abelsche Minimaxgruppen, Zulassungsarbeit Würzburg (1979).